Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Moduli of parabolic sheaves on a polarized logarithmic scheme
HTML articles powered by AMS MathViewer

by Mattia Talpo PDF
Trans. Amer. Math. Soc. 369 (2017), 3483-3545 Request permission

Abstract:

We generalize the construction of moduli spaces of parabolic sheaves given by Maruyama and Yokogawa to the case of a projective fine saturated log scheme with a fixed global chart. Furthermore we construct moduli spaces of parabolic sheaves without fixing the weights.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14D20, 14D23
  • Retrieve articles in all journals with MSC (2010): 14D20, 14D23
Additional Information
  • Mattia Talpo
  • Affiliation: Department of Mathematics, University of British Columbia, 1984 Mathematics Road, Vancouver, British Columbia V6T 1Z2, Canada
  • Email: mtalpo@math.ubc.ca
  • Received by editor(s): January 24, 2015
  • Received by editor(s) in revised form: May 12, 2015
  • Published electronically: October 12, 2016
  • © Copyright 2016 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 369 (2017), 3483-3545
  • MSC (2010): Primary 14D20, 14D23
  • DOI: https://doi.org/10.1090/tran/6747
  • MathSciNet review: 3605978